# SDR AALA201705019046

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 74,411 hours, 11,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 720129101
- Condition: Contaminated
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EVACUATION SLIDE INFLATION HOSE IS CONTAMINATED WITH HYDRAULIC FLUID.  INSPECTED AND CLEANED HOSE IAW AMM 25-65-00.  OPERATIONAL CHECK GOOD.
